MathSciNet Relay Station
MathSciNet bibliographic data
MR1133253 (92k:60139) 60H15
Bensoussan, A.; Glowinski, R.; Răşcanu, A. Approximation of some stochastic differential equations by the splitting up method. Appl. Math. Optim. 25 (1992), no. 1, 81–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement